# SDR AALA201702089010

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 59,872 hours, 22,136 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Faulted
- Location: Center Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK NR 1 PUMP FAULTED.  REPLACED 69QA RELAY.
